# SDR AALA202011069002

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,179 hours, 797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR WILL NOT SHOW ARMED WHEN ARMING HANDLE IS IN THE ARMED POSITION.  REMOVED INSULATION FROM L2 DOOR THAT WAS INSTALLED OVER TOP OF ARMING HANDLE STOP WHICH PREVENTED HANDLE FROM MAKING CONTACT WITH STOP.  OPERATIONS CHECKS GOOD, PER AMM 52-11-22.
